# SDR CA121114004

- Difficulty date: November 14, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Condition: Seized
- Location: Rt Aileron
- Component: Pulley
- Component part number: MS202203
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 2 AILERON CIRCUIT PULLEYS IN THE RT SIDE OF THE CENTER WING AREA WERE FOUND TO HAVE SEIZED BEARINGS.  DISCOVERED DURING AILERON CABLE REPLACEMENT.  REPLACED WITH NEW.
